# SDR PIDA20050171

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,949 hours, 26,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY LIGHT FOR OVERWING EXIT NOT ILLUMINATING.  REPLACED RIGHT SIDE OVERWING EXIT LIGHT BATTERY PACK.  LIGHT OPS CHECKS GOOD.
